# SDR ASOA201611207004

- Difficulty date: November 18, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 31,135 hours, 27,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 110749
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY. OPS CHECKED GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
